# SDR COMA0160489

- Difficulty date: July 18, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 15,921 hours, 15,457 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 01649801
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DISPLAY COOL CAUTION MESSAGE.  REPLACED THE LOW AIR FLOW SENSOR.
